MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 55MM; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 55MM; GUIDE, SURGICAL, INSTRUMENT
Model Number 394.45
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a j&j sales representative.A product investigation was conducted.Service and repair evaluation: the customer reported that the wing screw was broken in holding sleeve.The repair technician reported the device is missing the wing screw.Missing parts is the reason for repair.The cause of the issue is missing parts.The following part was replaced: wing screw.The item was repaired per the inspection sheet, passed synthes final inspection on 03-aug-2021 and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.No design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on unknown date, during an unknown procedure the wing screw was broken in holding sleeve.During manufacturer's investigation of the returned holding sleeve 55mm it was observed that device cannot be assembled.This report is for one (1) holding sleeve 55mm.This is report 2 of 2 for complaint (b)(4).

Brand Name
HOLDING SLEEVE 55MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12313761
Report Number2939274-2021-04619
Device Sequence Number11722397
Product Code FZX
UDI-Device Identifier10886982199737
UDI-Public(01)10886982199737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.45
Device Catalogue Number394.45
Device Lot Number9584965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1